Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Issue 2
Issue 3
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Rovshan Bandaliyev, Mehraly G. Aliyev and Bahruz K. Agarzayev
On reverse Hardy inequality in variable Lebesgue spaces
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Rovshan Bandaliyev
Mehraly G. Aliyev
Bahruz K. Agarzayev
Find more articles with the same subject classes
Primary
26D10
26D15
Secondary
47B38
Find more articles with the same keywords
reverse Hardy inequalities
Hardy operator
dual Hardy operator
variable Lebesgue spaces with negative exponent
quasi-Banach weighted Lebesgue spaces
Downloads
Abstract
Abstract
Full article
Full article